You are here


Export 48 results:
Filters: First Letter Of Title is I  [Clear All Filters]
Carlet G, Dubrovin B, Mertens LP. Infinite-dimensional Frobenius manifolds for 2 + 1 integrable systems. Matematische Annalen 349 (2011) 75-115 [Internet]. 2011 . Available from:
d’Avenia P, Pomponio A, Vaira G. Infinitely many positive solutions for a Schrödinger–Poisson system. Nonlinear Analysis: Theory, Methods & Applications [Internet]. 2011 ;74:5705 - 5721. Available from:
Bonelli G, Maruyoshi K, Tanzini A. Instantons on ALE spaces and Super Liouville Conformal Field Theories. SISSA; 2011. Available from:
Zagatti S. An Integro-Extremization Approach for Non Coercive and Evolution Hamilton-Jacobi Equations. Journal of Convex Analysis 18 (2011) 1141-1170 [Internet]. 2011 . Available from:
Bianchini S, Spinolo L. Invariant manifolds for a singular ordinary differential equation. Journal of Differential Equations 250 (2011) 1788-1827 [Internet]. 2011 . Available from:
Barilari D. Invariants, volumes and heat kernels in sub-Riemannian geometry. [Internet]. 2011 . Available from:


Sign in